Langmár, Zoltán and Sziller, Péter (2011) Endometriosis. Orvosi Hetilap, 152 (25). pp. 1013-1018. ISSN 0030-6002
|
Text
oh.2011.29146.pdf Download (201kB) | Preview |
Official URL: https://doi.org/10.1556/OH.2011.29146
Item Type: | Article |
---|---|
Additional Information: | Együttműködési megállapodás alapján archiválva |
Subjects: | R Medicine / orvostudomány > R1 Medicine (General) / orvostudomány általában |
Depositing User: | Violetta Baliga |
Date Deposited: | 19 Mar 2018 14:34 |
Last Modified: | 16 Jun 2020 14:00 |
URI: | http://real.mtak.hu/id/eprint/77771 |
Actions (login required)
![]() |
Edit Item |